MathSciNet Relay Station
MathSciNet bibliographic data
MR961740 58F13
Misiurewicz, M.; Smítal, J. Smooth chaotic maps with zero topological entropy. Ergodic Theory Dynam. Systems 8 (1988), no. 3, 421–424.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement